# SDR GAIA00284

- Difficulty date: May 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1807 - CLT-MIA - COCKPIT EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT.  OPS CHECK GOOD IAW B727 MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
